# SDR MWEA010654

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 9957485507
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN IS CRACKED AT RIB NR 3 LEFT SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
